Discussions By Condition: I cannot get a diagnosis.

Petechiae in legs/butt 74 y/o male

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: megan0071234
  • August 15, 2007
  • 04:45 PM

My dad is hospitalized w/ complications from crohn's disease & a colectomy (possible abcess) doctors decided to go with another infusion of Remicade (3rd so far). They gave him the Remicade on Sunday & now (Tues/Wed) he has petechae on his legs, stomach pain, mild nausea, and lack of appetite. Doctors dont know what is going on, and we are worried that something bad has happened. If anyone has an opinion, please let me know. Thanks

Reply Flag this Discussion

2 Replies:

  • Well, the side effects of Remicade seem to cover all your dad's symptoms.
    rad-skw 1,605 Replies
    • August 16, 2007
    • 10:00 AM
    • 0
    Flag this Response
  • Except for the petechiae in the legs- that is not a documented side effect of Remicade. The doctors admit to being baffled.
    Anonymous 42,789 Replies
    • August 16, 2007
    • 02:44 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?